# SDR AALA20121110005

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR JAMB PAN, LOWER END CORRODED FROM STATIONS 180 TO 190.  ACCOMPLISHED REPAIR PER SRM 53-05-00 FIGURE 55.
